# SDR AALA202204142797

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737
- Aircraft serial: 30904
- Aircraft time: 34,447 hours, 14,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL INDICATION OF CRACK AT STABILIZER STATION 129.50 AT 9 INCHES FROM FORWARD SPAR. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
